# SDR TWAA0003921

- Difficulty date: March 2, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- Aircraft time: 22,306 hours, 10,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1155 - 1174
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, CORROSION WAS FOUND ON CABIN MEMBRANE AREA, LONGERON 18R FROM STA 1155 TO 1174.  REPLACED MEMBRANE PER SPM 6-70-01, PAGE 3, AND DOUGLAS DRAWING 9930612.
